# SDR WVBA2001050

- Difficulty date: September 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc LTIO540*
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 011033T
- Part serial: 4848
- Condition: Failed
- Location: Pitch
- Part time: 2,246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PITCH COMPUTER WAS A FACTORY REPAIR WHICH UPON RETURN FAILED IN THE SAME MANNER.  WHEN INSTALLED THE AIRCRAFT WOULD PITCH UP AND DOWN 5 DEGREES WHILE THE AUTOPILOT WAS ENGAGED FOR CRUISE.  THIS AUTOPILOT SYSTEM SEEMS TO BE PARTICULARLY SENSITIVE TO ANY AFT LOADS WITHIN THE ENVELOPE AND COULD BE A FACTOR IN THE PORPOISING PROBLEM.  THE UNIT WAS REMOVED AND REPLACED WITH A LOANER UNIT.
